Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/71633
Title: Infecciones por cestodos
Authors: Muro Álvarez, Antonio
Andrade, M. A.
Shariati, F.
Pérez Arellano, Jose Luis 
Keywords: Infecciones
Cestodos
Issue Date: 2010
Journal: Medicine 
URI: http://hdl.handle.net/10553/71633
ISSN: 0304-5412
DOI: 10.1016/s0304-5412(10)70105-0
Source: Medicine: Programa de Formación Médica Continuada Acreditado [ISSN 0304-5412], v. 10 (55), p. 3707-3716
URL: http://dialnet.unirioja.es/servlet/articulo?codigo=3226973
Appears in Collections:Artículos
Show full item record

Page view(s)

16
checked on Oct 18, 2020

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.